Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of tricor

Premium Questions

Dr. Noble Zachariah MD

Tomorrow I am going to see my doctor about taking Tricor . Could you please tell me what the side effects can be and also drug interactions? Last year I had 4 TIAs and the doctor said that my ...

Dr. Ivan Romic MD

to be just over 1100, out of sight. So he started Tricor about a week ago. Today he says he hasn't been feeling well, says he's really tired & rundown. I google side effects & see a serious one is...

Dr. Anantharamakrishnan MD

..MD has me on Pravastatin 20mg (wants to increase in to 40mg) and Tricor 143?mg..the side effects ... at night..have begun cutting slightly back on those as well..the side effects for...

Dr. Shehzad Topiwala MD

I have addisons disease, probably all my life, but was disgnosed 2 years ago. Taking Tricor ... treatments? If I were to keep taking the Tricor, which I've been told has to be done for the rest of my life ...

Dr. Ronald Schubert MD

My Dr. did a blood test and I got the results today and they told me to stop taking Fenobrate ( Tricor ) because it was not helping me. He said there would be no Withdrawal symptoms - is that true? I ...

Public Forum Discussions

Dr. Shovan Padhy MD

cramping. Is Tricor a similar drug ....seems like leg cramping is a side effect with Tricor also? thank you ...I m 61 year old male, starting Tricor tomorrow for high...

Dr. Kavita Nitish Garg MD

. Is there any drug out there that does not have this side effect? ... had me on Tricor, Diovan, Crestor and lipitor in the past. I am currently on Crestor and my legs ache ...

Dr. Puvvula Kishore Kumar MD

Q.hello docter.am 25yrs old.i have severe hair fall.from many months.am takng gud diet also.the same problem.what to do.does tricor or tricort helps me in control of hair fall? ...

Dr. Jorge Brenes-Salazar MD

I have been taking Tricor for about two years along with Crestor. I decided to try taking myself off of Tricor because the last time that I visited my cardiologist, he mentioned to me that they might ...

Dr.  Albana Sejdini MD

I am taking Tricor and last week I felt slight pain on my stomach. I attempted to get up and I ... that I noticed that. Could the Tricor be the cause of that ball shape on my belly? ...